American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 104 found      Go to page: 1 2 3 4

[1] Robert G. Blumenthal. The closed ideals of some Dirichlet and hypo-Dirichlet algebras . Proc. Amer. Math. Soc. 32 (1972) 469-471. MR 0290111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. Michael Range. A small boundary for $H^{\infty }$ on the polydisc . Proc. Amer. Math. Soc. 32 (1972) 253-255. MR 0290115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. L. Carpenter. Continuity of systems of derivations on $F$-algebras . Proc. Amer. Math. Soc. 30 (1971) 141-146. MR 0283574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John A. Lindberg. A class of commutative Banach algebras with unique complete norm topology and continuous derivations . Proc. Amer. Math. Soc. 29 (1971) 516-520. MR 0278076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Albert Wilansky. Subalgebras of $B(X)$ . Proc. Amer. Math. Soc. 29 (1971) 355-360. MR 0282217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Edith H. Luchins. Completion of norms for $C(X,\,Q)$ . Proc. Amer. Math. Soc. 28 (1971) 478-480. MR 0273412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. G. Brandstein. A class of hypo-Dirichlet algebras . Proc. Amer. Math. Soc. 28 (1971) 501-504. MR 0285912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David Rudd. On isomorphisms between ideals in rings of continuous functions . Trans. Amer. Math. Soc. 159 (1971) 335-353. MR 0283575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. J. Sidney. Peak points for hypo-Dirichlet algebras . Proc. Amer. Math. Soc. 26 (1970) 431-436. MR 0264403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Joseph E. Sommese. On a maximal ideal space separated by a peak point . Proc. Amer. Math. Soc. 26 (1970) 471-472. MR 0264404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. J. Sidney. An example concerning core measures . Proc. Amer. Math. Soc. 26 (1970) 428-430. MR 0264402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Takasi Itô and Bert M. Schreiber. Multiplicative properties of Jensen measures . Proc. Amer. Math. Soc. 26 (1970) 305-306. MR 0262833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert George Blumenthal. The spectrum of a function algebra . Proc. Amer. Math. Soc. 25 (1970) 343-346. MR 0254600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Boaz Natzitz. A note on interpolation . Proc. Amer. Math. Soc. 25 (1970) 918. MR 0259615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Leonard Asimow. Decomposable compact convex sets and peak sets for function spaces. . Proc. Amer. Math. Soc. 25 (1970) 75-79. MR 0259607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jonathan I. Ginsberg. Generators of $S\sb{\alpha }$ . Proc. Amer. Math. Soc. 24 (1970) 784-787. MR 0253051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Harry Gonshor. Injective hulls of $C\sp*$ algebras. II . Proc. Amer. Math. Soc. 24 (1970) 486-491. MR 0287318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Donald R. Wilken. Bounded point derivations and representing measures on $R(X)$ . Proc. Amer. Math. Soc. 24 (1970) 371-373. MR 0248529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] William E. Dietrich. On the ideal structure of $C(X)$ . Trans. Amer. Math. Soc. 152 (1970) 61-77. MR 0265941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Barnett W. Glickfeld. Meromorphic functions of elements of a commutative Banach algebra . Trans. Amer. Math. Soc. 151 (1970) 293-307. MR 0264398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Frances Gulick. Systems of derivations . Trans. Amer. Math. Soc. 149 (1970) 465-488. MR 0275170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Richard G. Montgomery. Structures determined by prime ideals of rings of functions . Trans. Amer. Math. Soc. 147 (1970) 367-380. MR 0256174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Gerald W. Johnson. Integral representation of multiplicative, involution preserving operators in $\mathcal{L}(C(S),E)$ . Proc. Amer. Math. Soc. 23 (1969) 373-377. MR 0253052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Larry Eifler. The slice product of function algebras . Proc. Amer. Math. Soc. 23 (1969) 559-564. MR 0251538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] William E. Dietrich. A note on the ideal structure of $C(X)$ . Proc. Amer. Math. Soc. 23 (1969) 174-178. MR 0268678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Donald R. Wilken. Remarks on the string of beads . Proc. Amer. Math. Soc. 23 (1969) 133-135. MR 0250078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Heinz König. On the Gleason and Harnack metrics for uniform algebras . Proc. Amer. Math. Soc. 22 (1969) 100-101. MR 0241978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] R. Atalla and J. Bustoz. On sequential cores and a theorem of R. R. Phelps . Proc. Amer. Math. Soc. 21 (1969) 36-42. MR 0243357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Donald R. Chalice. Characterizations for approximately normal algebras . Proc. Amer. Math. Soc. 20 (1969) 415-419. MR 0234286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] James D. Stafney. The spectrum of an operator on an interpolation space . Trans. Amer. Math. Soc. 144 (1969) 333-349. MR 0253054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 104 found      Go to page: 1 2 3 4